# SDR UIEA2025021000127

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 107,863 hours, 18,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR - ONE EXISTING UNDOCUMENTED REPAIR ON LH CENTER WEB (P/N= 65B15071-122) OF KEEL BEAM AT STA 1460.( 1. REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0 REV=102. 2. ACCOMPLISHED EI T2025A53M-199 REV=1. 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
